# SDR UALA2008112106605

- Difficulty date: November 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 660431
- Part serial: 62805843
- Condition: Low Pressure
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 62772214
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INFLATION CYLINDER OUT OF GREEN BAND.  IMPROPER CYLINDER FILL.  TOP OFF CYLINDER.
